# SDR SIMA20120801012

- Difficulty date: August 1, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,834 hours, 27,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE AFT EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND BATTERY POWER SUPPLY AND NR 6 EMERGENCY LIGHT INVERTER IAW AMM 33-50-04 AND 33-50-11.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
